Vol. 48, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Officers
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A numerical range for two linear operators

Charles Francis Amelin

Vol. 48 (1973), No. 2, 335–345
Abstract

A numerical range for two closed, linear operators is defined for the purpose of obtaining some new results on the stability of index of a Fredholm operator perturbed by a bounded or relatively bounded operator.

Mathematical Subject Classification 2000
Primary: 47A10
Secondary: 47B30
Milestones
Received: 23 June 1972
Revised: 28 February 1973
Published: 1 October 1973
Authors
Charles Francis Amelin